Vortioxetine - I've been on Brintellix for a week and 1/2 now. I've had more anxiety?
- 17 Feb 2015 by Tld_isme
- 29 Apr 2015
- anxiety, panic disorder, generalized anxiety disorder, lorazepam, major depressive disorder, doctor, brintellix, vortioxetine
To the point that I'm scared all the time. Will this eventually pass? Did anyone else experience this? I told my doctor about it, and he added Lorazepam. It's not helping
Its common for there to be anxiety in the beginning. It can take 4-6 weeks for the med to reach peak effect. The anxiety should decrease somewhat before that.
Yes, relax as this is not uncommon when starting up. 2-3 weeks, for some 4-6 to fully adjust. Worst thing to do is mess with the dose or add meds during this adjustment period. Give it the minimal 2-3 weeks before scrambling it any further. It'll shorten the discomfort.
Had this same reaction with brintellix and not with other ad s. Had to give up after a couple weeks. Maybe it would have subsided. Can't tell.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 May 2014 • 6 answers
Posted 20 Feb 2015 • 1 answer
Posted 14 Mar 2015 • 3 answers
Posted 11 Jun 2015 • 3 answers
Posted 25 Jul 2015 • 5 answers